# SDR SIMA20150519007

- Difficulty date: May 19, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 32,273 hours, 27,724 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934002
- Part serial: 572
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED FUEL 1 - 2 LO LEVEL WARNING & BOTH FUEL QTY GAUGES SHOWED DASHES, TAKEOFF ABORTED.  R & R FCU IAW AMM 28-41-01.  OPERATIONS CHECK FOUND SATISFACTORY IAW AMM 28-41-0.
